| Model Number |
MMT-551NAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
Customer reported via phone call that the part where the reservoir screws in of insulin pump had chunks and coming off from lip ring area.The customer blood glucose level was unknown.The customer was assisted with troubleshooting.Customer stated that the reservoir able to lock in place when inserted into insulin pump.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.